# SDR FDEA202508271548

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43630
- Aircraft time: 12,832 hours, 6,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

MAIN CARGO DOOR EICAS  RAN QRH , INDICATION  EXTINGUISHED ONCE WE DESCENDED AND DEPRESSURIZED TO  9000FOOT CABIN , LANDED WITHOUT ISSUE.  EMERGENCY DECLARED.   FIM: 52-90-18-00  FOUND DEBRIS BLOCKING MAIN CARGO DOOR CLOSED &  LOCKED SENSORS. REMOVED DEBRIS PER ABOVE REF. MCD  WARNING SYS TESTS GOOD PER AMM 52-71-09-2. BITE  PSEU PER FIM 32-09 F103. NO FAULTS FOUND.  OK FOR  SERVICE.
